# SDR IPXA2020091160105

- Difficulty date: August 23, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING FIXED LEADING EDGE BEADED DOUBLER IS CRACKED BETWEEN STA XOS 753.1 TO 759.1.  REPAIRED CRACKED LT WING FIXED LEADING EDGE BEADED DOUBLER BETWEEN STA  XOS 753.1 TO 759.1, IAW SRM 57-40-02 REPAIR 15 FIG 205 (MAJOR).
